MathSciNet Relay Station
MathSciNet bibliographic data
MR2271013 58J22 (19L10 46L80 55R65)
Tu, Jean-Louis; Xu, Ping Chern character for twisted $K$-theory of orbifolds. Adv. Math. 207 (2006), no. 2, 455–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement